Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




69 Publications

2017 | Journal Article | IST-REx-ID: 483   OA
P. Bourgade, L. Erdös, H. Yau, and J. Yin, “Universality for a class of random band matrices,” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3, pp. 739–800, 2017.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1434   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local stability of the free additive convolution,” Journal of Functional Analysis, vol. 271, no. 3, pp. 672–719, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1489   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Local spectral statistics of Gaussian matrices with correlated entries,” Journal of Statistical Physics, vol. 163, no. 2, pp. 280–302, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1219   OA
J. Lee, K. Schnelli, B. Stetler, and H. Yau, “Bulk universality for deformed wigner matrices,” Annals of Probability, vol. 44, no. 3, pp. 2349–2425, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1257   OA
C. Sadel and B. Virág, “A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes,” Communications in Mathematical Physics, vol. 343, no. 3, pp. 881–919, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1157   OA
J. Lee and K. Schnelli, “Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population,” Annals of Applied Probability, vol. 26, no. 6, pp. 3786–3839, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1223   OA
R. Froese, D. Lee, C. Sadel, W. Spitzer, and G. Stolz, “Localization for transversally periodic random potentials on binary trees,” Journal of Spectral Theory, vol. 6, no. 3, pp. 557–600, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1280   OA
P. Bourgade, L. Erdös, H. Yau, and J. Yin, “Fixed energy universality for generalized wigner matrices,” Communications on Pure and Applied Mathematics, vol. 69, no. 10, pp. 1815–1881, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1608   OA
C. Sadel, “Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel,” Annales Henri Poincare, vol. 17, no. 7, pp. 1631–1675, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1881   OA
J. Lee and K. Schnelli, “Extremal eigenvalues and eigenvectors of deformed Wigner matrices,” Probability Theory and Related Fields, vol. 164, no. 1–2, pp. 165–241, 2016.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed